MAUDE Adverse Event Report: TELEFLEX MEDICAL THORACIC TROCAR CATH 10FR SOFT 10/CS; CATHETER, IRRIGATION

TELEFLEX MEDICAL THORACIC TROCAR CATH 10FR SOFT 10/CS; CATHETER, IRRIGATION
Catalog Number DTRC-10S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
 
Event or Problem Description
It was reported that, "we were placing one of them yesterday and the knob broke off of the stylet after placement, causing the use of hemostats to remove stylet, which caused displacement." additional information received states that the incident "led to baby having to have another chest tube to be placed.Baby is critical but stable".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).One unit was received for evaluation.Sample was not received in its original packaging.The rod and the catheter are not assembled.No broken issues between knob and rod were observed.A device history record review was performed, and no relevant findings were identified.No corrections can be established at this moment since no problem found on sample.Customer complaint cannot be confirmed since no problem found on sample.However, complaints of this type will continue to be monitored via periodic reviews to evaluate if any trend exists.

Brand Name
THORACIC TROCAR CATH 10FR SOFT 10/CS
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18941940
Report Number3004365956-2024-00027
Device Sequence Number16867419
Product Code GBX
UDI-Device Identifier04026704558506
UDI-Public04026704558506
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDTRC-10S
Device Lot Number74L2300428
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer04/11/2024
Initial Report FDA Received Date03/20/2024
Supplement Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown